Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

White discharge, pain in navl, stomach - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   since my last period on the 13th of June Ive very thick white discharge every day . Bloated stomach after my main, pain below my navel and stomach. Please what can this be.
Doctor :   Hi
Doctor :   I am
User :   Thank you
Doctor :   What is your age?
User :   41
Doctor :   Did you ever had this before? the discharge and the pain?

User :   no
User :   for the last two days i've unable to lie on my back and left side.
Doctor :   Do you fever / nausea / vomiting?
User :   no fever or vomiting just nausea
Doctor :   Are you sexually active?

Doctor :   Unprotected sex?
User :   yes not as often as i would like, I feel extremely exausted all the time i can't witthout falling asleep.
User :   I meant to say I can sit still any where without falling asleep
Doctor :   How much is the discharge
Doctor :   How many pads?
Doctor :   Can you think this as pregnancy?

User :   It stains the pad. Two pads a day
Doctor :   Since when do you have this discharge?
User :   I did two home pregnancy last wk and a blood test all negative.
Doctor :   Since when do you have this discharge?
Doctor :   Is this curdy and white? Does it have odor?
User :   since the 13th of june until now
User :   sorry since 5days after the 13th of june until today
User :   Yes its curdy, very white and sticky
Doctor :   Did you try Vagistat cream

Doctor :   Over the counter cream
Doctor :   THis appears to be vaginal candidiasis
Doctor :   Since you have pain, you can start with ADVIL 400mg
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor